# SDR AALA20150616013

- Difficulty date: June 15, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 69,251 hours, 36,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: MOD5536
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EGRESS LIGHT INOPERATIVE.  REPLACED MODULE.
